# SDR DXTA200702521

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,256 hours, 4,540 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WAS RETRACTED RIGHT MAIN STILL HAD GREEN DOWN LIGHT ON, RED IN TRANSIT LIGHT WAS OFF.   VERIFIED DISCREPANCY. ADJUSTED RT MAIN GEAR DOWNLOCK SWITCH. CYCLED LANDING GEAR. OPS CHECK GOOD. WORK DONE IAW CESSNA 750 MAINTENANCE MANUAL CHP 32-30-04.
